On Symmetric Monomial curves in P-3


Sahin M.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.2, pp.107-110, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2009
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.107-110

Abstract

In this paper, we give an elementary proof of the fact that symmetric arithmetically Cohen-Macaulay monomial curves are set-theoretic complete intersections. The proof is constructive and provides the equations of the surfaces cutting out the monomial curve.